# SDR HALA2018070200318

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 35,250 hours, 5,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE R2 DOOR WONT ARM.  FOUND THE GIRT BAR NOT ENGAGING GROUND LOCKS, REALIGNED THE GIRT BAR, OPERATED THE ARM/DISARM 5 TIMES. OPS NORMAL IAW 52-12-00 AMM.
